English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On nondegenerate coupling forms

MPS-Authors
/persons/resource/persons235548

Kędra,  Jarek
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236354

Tralle,  Aleksy
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kędra, J., Tralle, A., & Woike, A. (2011). On nondegenerate coupling forms. Journal of Geometry and Physics, 61(2), 462-475. doi:10.1016/j.geomphys.2010.10.019.


Cite as: http://hdl.handle.net/21.11116/0000-0004-21F5-2
Abstract
There is no abstract available